# SDR IPXA2014012081505

- Difficulty date: January 17, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S L2 WINDOW WAS DIFFICULT TO OPEN AND WILL NOT CLOSE.  R & R L2 WINDOW IAW AMM 56-11-02-401. VERIFIED OPS CHECK OF WINDOW HEAT AND LEAK CHECKED GOOD. WINDOW HEAT SCREWS TORQUED TO AMM VALUES.
